# SDR FDEA2020090942110

- Difficulty date: September 4, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 30,146 hours, 17,091 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXA2577283100200
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151RF IS CRACKED AND HAS MULTIPLE DENTS.  PANEL RACK FABRICATED FLOOR PANEL 151RF ON VTMAE TRAVELER NR T20/1510122, PER DWG SRZ-25-005 REV R, MAJOR REPAIR.
